| Model Number |
3219 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
It was reported that patient is unable to enter mri mode, patients lead has high impedances.As a result, surgical intervention may be undertaken to address the issue.
Event or Problem Description
Additional information indicates surgical intervention was undertaken on 01 april 2026 wherein lead was explanted and replaced to address the issue.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.